MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH REAGENT PACK; IN VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH REAGENT PACK; IN VITRO DIAGNOSTICS
Catalog Number 6802892
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that higher than expected vitros ipth results have occurred with multiple patient samples when comparing results between the vitros ipth assay and the vitros ipth2 assay tested on a vitros 5600 integrated system.The assignable cause could not be determined.Vitros quality control fluids processed within the timeframe of the comparison testing were performing as expected except for biorad control lot 65000 l3 controls.However, acceptable biorad l3 quality control performance was obtained using an alternate vitros ipth lot 2060.Therefore, a performance issue with vitros ipth reagent lot 2030 cannot be completely ruled out as a contributing factor to the event.Continual tracking and trending of complaints has not identified any signals that would indicate a potential systematic issue with vitros ipth reagent lot 2030.No diagnostic within-run precision testing was performed to assess the performance of the vitros 5600 integrated system.However, acceptable vitros ipth performance was obtained using an alternate reagent lot with no actions taken to optimize the instrument performance.Therefore, an instrument related issue did not likely contribute to the event.
 
Event or Problem Description
The customer contacted the ortho clinical diagnostics (ortho) technical solutions center (tsc) to report higher than expected vitros intact pth (ipth) results obtained on a vitros 5600 integrated system.The higher than expected vitros ipth results were obtained when performing a patient sample correlation with an alternate vitros site that was using the vitros intact pth ii (ipth2) assay.Sample 1 vitros ipth 139.3 pg/ml (above the reference interval) vs.Vitros ipth2 48.6 pg/ml (within the reference interval).Sample 2 vitros ipth 88.8 pg/ml (above the reference interval) vs.Vitros ipth2 49.1 pg/ml (within the reference interval).Sample 3 vitros ipth 114.7 pg/ml (above the reference interval) vs.Vitros ipth2 70.9 pg/ml (within the reference interval).Sample 4 vitros ipth 55.2 pg/ml (above the reference interval) vs.Vitros ipth2 28.0 pg/ml (within the reference interval).Biased results of the magnitude and direction observed may lead to inappropriate physician action if the results were to recur undetected.The higher than expected vitros ipth results were obtained as part of a comparison study and were not reported from the laboratory.There was no allegation of patient harm as a result of the event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS INTACT PTH REAGENT PACK
Common Device Name
IN VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key21096700
Report Number3007111389-2025-00004
Device Sequence Number15687064
Product Code CEW
UDI-Device Identifier10758750006267
UDI-Public(01)10758750006267(17)250428(11)240725(10)2030
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2025
Device Catalogue Number6802892
Device Lot Number2030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown